# SDR ASOA051121

- Difficulty date: December 18, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 533443
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM SLC-LAX, THE CREW RECEIVED A MASTER CAUTION `PROX SYSTEM` AND A `PROX SYSTEM 2 FAULT` STATUS MESSAGE.  THE CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT DIVERTED BACK TO SLC, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER AND THE LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
